# SDR REXA2013081501526

- Difficulty date: August 15, 2013
- Submitted: September 4, 2013
- Operation: Air carrier
- Aircraft: N910XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15143
- Aircraft time: 14,672 hours, 9,457 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Chafed
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 622CB IS CHAFED.  REMOVED CHAFE FROM PANEL 622CB IAW REO 690-57-41-111. PANEL FOUND TO BE IN LIMITS IAW REO 690-57-41-111.
